Publications (10) Publications in which a researcher has participated

2023

  1. Higher Polynomial Identities for Mutations of Associative Algebras

    Results in Mathematics, Vol. 78, Núm. 6

  2. Preface

    Springer Proceedings in Mathematics and Statistics

2022

  1. Ad-Nilpotent Elements of Skew Index in Semiprime Rings with Involution

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 45, Núm. 2, pp. 631-646

2021

  1. A Description of Ad-nilpotent Elements in Semiprime Rings with Involution

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 44, Núm. 4, pp. 2577-2602

2017

  1. Clifford elements in lie algebras

    Journal of Lie Theory, Vol. 27, Núm. 1, pp. 283-296

2016

  1. Inner ideals of lie algebras of skew elements of prime rings with involution

    Proceedings of the American Mathematical Society, Vol. 144, Núm. 7, pp. 2741-2751

  2. Jordan algebras at Jordan elements of semiprime rings with involution

    Journal of Algebra, Vol. 468, pp. 155-181

2015

  1. Cycles in Leavitt path algebras by means of idempotents

    Forum Mathematicum, Vol. 27, Núm. 1, pp. 601-633

2013

  1. An Elemental Characterization of Orthogonal Ideals in Lie Algebras

    Mediterranean Journal of Mathematics, pp. 1061-1067